# SDR DXTA200601623

- Difficulty date: September 30, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 5,082 hours, 4,097 cycles
- Engine: Pwa PW545A
- Engine time: 5,082 hours, 4,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0418
- Condition: Making Metal
- Location: Right
- Part time: 5,082 hours, 4,097 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RT OIL FILTER BYPASS ANNUNCIATOR ILLUMINATED. OIL TEMP AND PRESS INDICATIONS NORMAL.  ABORTED TAKEOFF JUST AFTER TAKEOFF ROLL STARTED.  REMOVED NR 2 ENGINE, INSTALLED REPAIRED ENGINE IAW MM 71-00-00. PERFORMED GROUND OPERATIONAL CHECKS AND LEAK CHECKS GOOD.
